Katarin Capsule

Katarin capsule contains white powder with a dark blue head and a light blue capsule on the body. Katarin is available in 30 capsule packages.

Katarin is a combined drug containing three active substances: a painkiller and a fever-lowering (paracetamol), an antihistamine (chlorpheniramin maleate) and an antitussive (oxolamine citrate) that dilutes secretions with its phlegm-melting effect and thus treats cough.

Katarin is used to eliminate complaints such as pain, fever, sneezing, cough, runny nose, nasal congestion in upper respiratory tract acute infections and allergic diseases such as flu, colds and colds.

Assuming your emergency circumstances for this product, visit Urgent Quotation page.

Description

KATARIN capsule Is taken orally.

Active Ingredient

250 mg paracetamol, 100 mg oxolamine citrate, 2 mg chlorpheniramin maleate,

Auxiliary items

Starch contains talc (E553b), magnesium stearate (E572), titanium dioxide (E171), indigo carmine FD&C blue no:2 (E132) and gelatin (E441).

Before you start using this drug, read this INSTRUCTION CAREFULLY, as it contains important information for you.

Keep this instructions for use. You may need to read again later.

  • If you have any additional questions, please consult your doctor or pharmacist.
  • This drug is personally prescribed for you, do not give it to others.
  • During the use of this drug, when you go to the doctor or hospital, tell your doctor that you are using this drug.
  • Follow the instructions in this instruction. Do not use high or low doses other than the dose recommended to you about the drug.

 

What to consider before using Katarin

DO NOT use Katarin in the following cases

If you’re going to

    • If you are allergic (hypersensitive) to active substances or auxiliary substances called paracetamol, oxolamine or chlorpheniramine in capsule content,
    • in children under the age of 6,
    • If you have severe liver failure (Child-Pugh category > 9),
    • If you have severe renal failure,
    • If you are using drugs called monoamineoxidase inhibitors, or if it has not been 2 weeks since the treatment you received with these drugs has been discontinued,
    • If you have a condition called prostate adenoma, where some urine remains in the bladder after urination,
    • If you have a blockage in your bladder or intestines,
    • If you have a peptic ulcer that causes narrowing in your stomach,
    • If you have any lung diseases, including asthma,
    • If you have eye pressure (narrow-angle glaucoma),
    • If you have epilepsy.

Use katarin with caution in the following cases

If you’re going to

    • If you are using parasetamo for the first time or have a previous use story, redness, rash or a skin reaction may occur in the first dose or repeated doses of use. In this case, it is necessary to stop the use of the drug by contacting the doctor and to switch to alternative treatment. The person who has a skin reaction with paracetamol should never use this drug or any other drug containing paracetamol again. This can cause skin reactions, including stevens-johnson syndrome (blood sitting on the skin and around the eyes, inflammation with swelling and redness), toxic epidermal necroliz (a serious disease that follows with fluid-filled blisters on the skin) and acute generalized eczantematous pustule (acute common rash-filled small blisters accompanied by high fever).
    • If you have anemia
    • If you have lung disease
    • If you have impaired liver and kidney function
    • If your bone marrow is dysfunctional
    • If you have asthma, long-lasting colds, long-lasting hives and hypersensitivity to anti-inflammatory drugs
    • If you are using paracetamol, oxolamine citrate or another drug containing chlorpheniramine maleate
    • If you drink alcohol
    • If you have Gilbert’s syndrome, an inherited disease characterized by elevation in liver enzymes and temporary jaundice
    • If you have a heart arrhythmia
    • If you have severe high blood pressure and cardiovascular disease
    • If you have overworked thyroid or thyroid dysfunction
    • If you have bronchitis (inflammation of the bronchi) and bronchiectasis (permanent expansion of the bronchi as a result of destruction)

 

if new symptoms occur within 3-5 days or if the pain and/or fever does not decrease, consult your doctor by disconncing use of your medication.

Paracetamol, one of the active ingredients contained in Katarin, causes severe liver toxicity (poisoning) when taken in an acute (short time) high dose. It can cause liver damage when taken in chronic (prolonged and repetiting) daily doses in adults.

If these warnings apply to you, even in any period in the past, please consult your doctor.

Use of KATARIN with food and drink

Nutrients can reduce the absorption rate of Katarin.

Use of KATARIN with food and drink

Pregnancy

Consult your doctor or pharmacist before using the drug.

If you are pregnant or planning to become pregnant, be sure to tell your doctor. Do not use Katarin during pregnancy unless your doctor says otherwise.

If you find that you are pregnant during your treatment, consult your doctor or pharmacist immediately.

Lactation

Consult your doctor or pharmacist before using the drug.

Do not use Katarin during breastfeeding unless your doctor says otherwise.

Vehicle and machine use

Katarin can cause drowsiness and in some patients it can cause dizziness or napping. Therefore, be careful when using a vehicle or machine.

Important information about some of the auxiliary substances contained in KATARIN

No warning is required as Katarin does not contain specially-contained auxiliary substances.

Use in combination with other drugs

The effect of Katarin may vary when used in combination with certain drugs. Please tell your doctor if you are taking the following medications:

    • Drugs that cause delays in gastric ejaculation (e.g. Propantelin, etc.)
    • Drugs that accelerate gastric ejaculation (e.g. metoclodramide)
    • Drugs that stimulate liver enzymes (e.g. some sleeping pills, some drugs used in epilepsy)
    • Chloramfenikol used as an antibiotic
    • Warfarin and cone-derived anticoagulants (Drugs that prevent blood clotting)
    • Zidovudin (A drug used to treat and prevent HIV infections (AIDS) in children and adults
    • Domperidon (used to treat nausea-vomiting)
    • Alcohol
    • Antidepressant drugs (Some drugs used to treat mental breakdown)
    • Sedative drugs (Sedatives, trankilizans)
    • Katarin inhibits the metabolism of the drug phenytoin, which is used in epilepsy, so it can cause phenytoin toxicity.

 

If you are currently using any prescription or over-the-counter medication or have recently used it, please inform your doctor or pharmacist about them.

How to use Katarin?

Instructions for proper use and dose/frequency of application

Always take Katarin exactly as your doctor says. If you are unsure, consult your doctor or pharmacist.

for children and adults over the age of 12:

Take 1-2 capsules 3 times a day. You can take up to 6 capsules in one day, do not exceed this dose.

in children between the ages of 6 and 12:

1 capsule can be taken 3 times a day with an interval of 8 hours. If possible, Katarin Paediatric syrup should be preferred instead of capsules.

Application path and method

Katarin is taken orally with plenty of water.

Different age groups

Use in children

it should not be used under the age of 6 years.

it can only be used in the 6-12 age group if the physician deems it appropriate.

Use in the elderly

Normal adult dose is appropriate in healthy, mobile elderly people, but in cases accompanied by any disease, the dose and dosage frequency should be appropriately reduced by your doctor.

Exceptions

Kidney / liver failure:

If you have liver or kidney failure, please inform your doctor.

Use in the elderly

If you have the impression that the effect of KATARIN is too strong or weak, talk to your doctor or pharmacist.

If you use more KATARIN than you should

Paleness, loss of appetite, nausea and vomiting are the main symptoms in cases of overdose, but in some cases no symptoms may appear for hours. Therefore, in case of overdose or accidental medication, please notify your doctor immediately or contact the hospital. When taken an acute (short time) high dose, it can lead to liver poisoning. The harm of overdose is higher in alcoholic liver patients. Paracetamol overdose should be treated immediately.

Dizziness and excitement may occur in case of overdose.

Calmness in overdose, paradoxical stimulation of the central nervous system, cardiovascular collagen (dilating veins), including toxic psychosis (mood disorder), seizures, apnea (temporary cessation of breathing), convulsions (involuntary contraction of the muscles, involuntary contraction), anticholinergic effects (blurred vision, dry mouth, urinary retention, constipation), dystonic reactions (involuntary, strong muscle contractions and posture disorder), and arrhythmia (abnormality in the heartbeat) a heavy depression table) may occur.

If you have used more than you should have used from KATARIN, talk to a doctor or pharmacist.

If you forgot to use KATARIN

Do not take double doses to balance forgotten doses.

If you have additional questions regarding the use of this product, ask your doctor or pharmacist.

Reviews

There are no reviews yet.

Be the first to review “Katarin Capsule”

Your email address will not be published.

Additional information

Dosage form

Pack size

Potency

Combined

Manufacturer

Origin

Generic Name (Ingredient)

Paracetamol 250 Mg Oxolamine Citrate 100 Mg Chlorpheniramine Maleate 2 Mg

Use the form below to report an error

Please answer the questions as thoroughly and accurately as possible. Your answers will help us better understand what kind of mistakes happen, why and where they happen, and in the end the purpose is to build a better archive to guide researchers and professionals around the world.


In case there is no image available for this drug on the Wikikenko health encyclopedia, you can also upload images/leaflets of this product. After our pharmaceutical specialist's confirmation, your images/leaflet will be added to our archive with the gratitude of your name. for sure your cooperation would help researchers to find their answers.

The information on this page is not intended to be a substitute for professional medical advice, diagnosis, or treatment. always seek the advice for your physician or another qualified health provider with any questions you may have regarding a medical condition. Always remember to

  1. Ask your own doctor for medical advice.
  2. Names, brands, and dosage may differ between countries.
  3. When not feeling well, or experiencing side effects always contact your own doctor.

Cyberchondria

The truth is that when we’re sick, or worried about getting sick, the internet won’t help.

According to Wikipedia, cyberchondria is a mental disorder consisting in the desire to independently make a diagnosis based on the symptoms of diseases described on Internet sites.

Why you can't look for symptoms on the Internet

If diagnoses could be made simply from a textbook or an article on a website, we would all be doctors and treat ourselves. Nothing can replace the experience and knowledge of specially trained people. As in any field, in medicine there are unscrupulous specialists, differences of opinion, inaccurate diagnoses and incorrect test results.

UNDER NO CIRCUMSTANCES PLEASE DO NOT USE THE INTERNET TO DIAGNOSE ANY KIND OF HEALTH-RELATED PROBLEMS OR DISEASES!